# SDR SWAA2013022213004

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 44,680 hours, 26,116 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Part number: 6546455
- Condition: Broken
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB INBOARD HINGE COVER BROKEN.  REMOVED AND REPLACED LEFT I/B AILERON TAB COVER PER AMM.
